# SDR USAAD97187

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: ST107Q
- Condition: Malfunctioned
- Location: Rt Hyd System
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PIT - FL 335 - ON FINAL APPROACH THE LANDING GEAR HANDLE REQUIRED MORE THAN NORMAL PRESSURE TO MOVE IT TO THE DOWN POSITION.  THE CREW THEN EXTENDED THE SLATS AND FLAPS.  THE SLATS EXTENDED BUT THE FLAPS DID NOT MOVE.  AFTER PERFORMING A GO-AROUND AND TURNING BASE FOR FINAL THE FLAPS EXTENDED VERY SLOWLY.  AFTER A NORMAL LANDING THE RIGHT HYDRAULIC PRESSURE DROPPED TO 2,500 PSI UPON FLAP RETRACTION.  MX CHECKED THE FLAP HANDLE AREA FOR OBSTRUCTIONS AND OPERATED THE FLAPS.  NO FAULTS WERE NOTED.  THE A/C WAS JACKED AND THE LANDING GEAR OPERATED SEVERAL TIMES.  ALL OPERATIONS WAS NORMAL.  THE RIGHT HYDRAULIC TRANSMITTER WAS REPLACED THE ERRATIC OPERATION.  (M)
